Hyperbolicity conditions for the Lorenz model

Jakov G. Sinai, Elena B. Vul

Research output: Contribution to journalArticlepeer-review

22 Scopus citations


It was shown earlier by Bunimovich and Sinai that the Lorenz Model has a natural invariant measure if the so-called hyperbolicity conditions hold. In this paper we represent results of a numerical verification of the hyperbolicity conditions for the Lorenz model with the values of the parameters b{cyrillic} = 6, r = 28, b = 8 3.

Original languageEnglish (US)
Pages (from-to)3-7
Number of pages5
JournalPhysica D: Nonlinear Phenomena
Issue number1
StatePublished - Jan 1981

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics


Dive into the research topics of 'Hyperbolicity conditions for the Lorenz model'. Together they form a unique fingerprint.

Cite this